I have a question. I don’t know if you aware of the effects of the depo Provera shot. Which is basically low sex drive, severe dryness, and greatly messes with your estrogen/testosterones levels. I’m currently in the search to get this poison out of my system. I’m only 25 and never have had this problem Before the shot i recieved January 12. Sadly I’m learning I’ll just have to wait it out for maybe 8 months, but with the suggestion vitamins and minerals described do you think there is any help at all? Maybe a reverse effect or just will it fight it on general? I’m desperate for answers because unfortunately many women are too embarrassed to ask about their genitals not working right for about a year?
Information and statements made are for education purposes and are not intended to replace the advice of your treating doctor. Global Healing Center does not dispense medical advice, prescribe, or diagnose illness. The views and nutritional advice expressed by Global Healing Center are not intended to be a substitute for conventional medical service. If you have a severe medical condition or health concern, see your physician. This Web site contains links to Web sites operated by other parties. Such links are provided for your convenience and reference only. We are not responsible for the content or products of any linked site or any link contained in a linked site. Global Healing Center does not adopt any medical claims which may have been made in 3rd party references. Where Global Healing Center has control over the posting or other communications of such claims to the public, Global Healing Center will make its best effort to remove such claims.